# SDR A6WA201644677

- Difficulty date: December 19, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 34,181 hours, 32,636 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROW 8 AND AFT.  PERFORMED OPS CHECK ON EMERGENCY SYSTEM AND FOUND LOOSE CONNECTOR ON FLOOR LIGHT,  SECURED THE CONNECTOR  AND PERFORMED OPS CHECK, OPS CHECKED GOOD IAW AMM 33-50-00.
